MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN

WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN
Model Number 15-3816/11
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In a request form from dr.M for compassion use revision, reference (b)(4), the doctor mentions that he suspected that the poly augments implanted on (b)(6) 2021 may be loose.Received the post-op report on (b)(6)2025, stating that the tibial component showed evidence of loosening, the femoral component did not.The tibial component was undercut below the level of the poly augment.Revision with (b)(4) was completed on (b)(6) 2024.Unknown date of event.Pre-op and post-op imaging has been requested.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
In a request form from dr.M for compassion use revision, reference (b)(4), the doctor mentions that he suspected that the poly augments implanted on (b)(6) 2021, may be loose.Received the post-op report on 01/10/2025, stating that the tibial component showed evidence of loosening, the femoral component did not.The tibial component was undercut below the level of the poly augment.Revision with (b)(4) was completed on oct.2, 2024.Unknown date of event.Pre-op and post-op imaging has been requested.
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.

Brand Name
ENDO MODEL M
Common Device Name
ROTATIONAL KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS RIGHT, SMALL, COCRMO/TINBN
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key21320855
Report Number3004371426-2025-00003
Device Sequence Number18174994
Product Code KRO
UDI-Device Identifier04026575034741
UDI-Public04026575034741
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-3816/11
Device Catalogue Number15-3816/11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight117 KG